Investigating the Least Sample Size for Convergence to Normality from Quantile Measure of Continuous Distributions with R
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Open Access | Fully Refereed | Peer Reviewed International Journal

ISSN: 2319-7064

Research Paper | Statistics | India | Volume 6 Issue 7, July 2017

Investigating the Least Sample Size for Convergence to Normality from Quantile Measure of Continuous Distributions with R

Soumyadip Das, Arjun Dutta

For testing of hypothesis, the knowledge of the distribution of the test statistic is necessary to find the cut-off point or the p-value. But in most of the cases, the distribution of quantile measures of samples is not known or not standard or complicated. Thus, for testing the value of quantile measures the common practice is to use the asymptotic distribution of the statistic which is normal in general. But for this asymptotic distribution to be accurate the sample size must be large. Now the question is how large the sample size should be to ensure the convergence of the statistic to a normal distribution. This paper proposes a procedure to find the least Sample size required for some selected continuous distributions to converge to normality using the Shapiro-Wilks Test of Normality. Simulation and Visualisation are done in the R programming language.

Keywords: Continuous Distributions, Central Limit Theorem, Convergence, Least Sample Size, Shapiro Wilks test, R

Edition: Volume 6 Issue 7, July 2017

Pages: 1038 - 1042

Share this Article

How to Cite this Article?

Soumyadip Das, Arjun Dutta, "Investigating the Least Sample Size for Convergence to Normality from Quantile Measure of Continuous Distributions with R", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=ART20175447, Volume 6 Issue 7, July 2017, 1038 - 1042

80 PDF Views | 57 PDF Downloads

Download Article PDF



Similar Articles with Keyword 'Continuous Distributions'

Research Paper, Statistics, India, Volume 6 Issue 7, July 2017

Pages: 1038 - 1042

Investigating the Least Sample Size for Convergence to Normality from Quantile Measure of Continuous Distributions with R

Soumyadip Das, Arjun Dutta

Share this Article

Research Paper, Statistics, India, Volume 5 Issue 6, June 2016

Pages: 2021 - 2025

Paired Sample Adaptive Tests and Other Competitors in Location Problem

Chikhla Jun Gogoi, Dr. Bipin Gogoi

Share this Article

Research Paper, Statistics, India, Volume 8 Issue 2, February 2019

Pages: 1299 - 1306

Skewness and Kurtosis of Exponential-Uniform Generating Families of Continuous Distributions

P. Jyothi, N. Rajendra Prasad

Share this Article

Similar Articles with Keyword 'R'

Research Paper, Statistics, Russia, Volume 9 Issue 8, August 2020

Pages: 1184 - 1187

Predictive Analytics Aiming to Increase the Educational Quality for Street Children with Hearing Impairment

Arifa Ashrafi, Victor Sergeevich Mokhnachev, Lyubov Petrovna Tsilenko

Share this Article

Research Paper, Statistics, Indonesia, Volume 9 Issue 11, November 2020

Pages: 1243 - 1250

Analysis of Characteristics of Earthquake Area in Indonesia in 2020 with Cluster Analysis as Natural Disaster

Bambang Avip Priatna Martadiputra, Dewi Rachmatin, Asep Syarif Hidayat

Share this Article

Research Paper, Statistics, Bangladesh, Volume 9 Issue 11, November 2020

Pages: 1251 - 1259

Comparison the Drought Probability at Different Decade from Northwestern Area of Bangladesh

Md. Mostafizur Rahman, M. Sayedur Rahman

Share this Article

Research Paper, Statistics, Saudi Arabia, Volume 9 Issue 9, September 2020

Pages: 1375 - 1381

Predict Long-Term Average Monthly Temperature in Saudi Arabia's Al-Baha Region using SARIMA Model

Salem Alzahrani

Share this Article

Research Paper, Statistics, India, Volume 9 Issue 11, November 2020

Pages: 1094 - 1098

Agricultural Land Distribution among Scheduled Castes in Maharashtra State

Nita Regade

Share this Article
Top